# SDR 06FDEA2423

- Difficulty date: June 28, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 49,908 hours, 11,426 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N00734: MAIN DECK CABIN SEAT TRACK AT STA 635 RBL 47 FOUND WITH CHAFFING MARK.  REPAIRED AS   PER SRM   53-70-00 FIGURE 1 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
